# SDR SWAA2021101220673

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO SIDEWALL SUPPORT AT AFT CARGO BAY BS947 RBL22 WL181. ; / [10] INSTALLED NEW AFT BULKHEAD TO SIDEWALL SUPPORT AT AFT CARGO BAY BS947 RBL22 WL181; ITEM 149A8118-28; LOT#1469760; IAW SRM 51-40-02-0G-0 AND DWG#149A8117 AND DWG#147A0020.; [11] VERIFIED CORRECTIVE ACTION 10.; [12] VERIFIED ALL WORK ACCOMPLISHED PART REPLACED AND INSTALLED. NO FURTHER ACTIONS REQUIRED.
